# SDR SWAA2023061952609

- Difficulty date: May 26, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE: CARGO DOOR THRESHOLD SUPPORT WEB HAS CORROSION ON THE UPPER SURFACE AROUND FASTENERS HOLES STARTING AT STA 787 THROUGH STA 847 RBL 22 TO RBL 26. MARKED (SEE ATTACHED IMAGE.)<[01] DAMAGE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] CONFIRMED OUT OF LIMITS PER SRM 53-60-15-1A-1; REQUIRES REPLACEMENT.;[03] LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05;[04] C/W INSPECTION OF C.A. STEP 3. (AMT RAY LINCH) NEW WEB DRILLED AND COUNTERSINK HOLES PER SRM 51-40-05.;[05] OK TO INSTALL WEB;[06] OK TO INSTALL WEB;[07] REMOVED AND REPLACED THRESHOLD WEB PER SRM 51-40-02.
